# SDR ABXA070254

- Difficulty date: August 4, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- Aircraft time: 63,473 hours, 75,185 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermal Switch
- Part number: 30631
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT INTO PIE, THERE WAS A ELECTRICAL SMELL IN THE COCKPIT NEAR FIRST OFFICER'S CLEARVIEW WINDOW.  INSPECTED WIRING BEHIND RIGHT CONSOLE, OVERHEAD CONSOLE AND WIRING HARNESS IN E & E COMPARTMENT.  NO BURNT OR DAMAGED WIRING NOTED.  SUSPECT FIRST OFFICER'S CLEARVIEW WINDOW THERMAL SWITCH.  REPLACED THERMAL SWITCH IAW DC9 MM 30-41-02.
